Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Mental disturbance causing low libido, gastritis and high BP - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   I am 36 male. Since last four years I am unable to enjoy a healthy sex with wife. I am mently disturbed. Suggest me medicines
Doctor :   Ok
Doctor :   Hello are you there>?
User :   yes
Doctor :   Most of the problems are solved by the sexual counselling and they dont require medications
Doctor :   You couple should get a couple therapy
Doctor :   done
Doctor :   I can understand your problem. However, since I am general practitioner I may not be able to help you much with this. You will have to speak to a qualified specialist who will be able to help you out with this problem.
User :   Yes your are right but I my self have loose confidance. I am also sufuring from Gastrities and high bp. Kindly pass my details to psyciatrist
Doctor :   If you would like meet one
Doctor :   we would recommed one
Doctor :   WIth the high BP you should not take the over the counter medications for the sexual urge
Doctor :   So be cautious about it
User :   OK Thanx
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor